# SDR CALA0800695

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 36,521 hours, 19,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 694147374
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STATION 400 TO 420 LBL 27 IS CRACKED IN FORWARD CARGO HOLD.  REMOVED WEB AND INSTALLED NEW WEB AT STATION 400 TO 420 LBL 27 PER SRM 51-40-02.
